# SDR ASAA2020072433926

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,023 hours, 14,205 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S COURSE MCP WINDOW INOPERATIVE. GROUNDED - YES.  F/O MCP CRS WINDOW INOPERATIVE. ACCOMPLISHED MCP TEST IAW 22-11-34,  NO FAULTS.
